Our expert says:
Please just tell your doc the next time you see him - he won't bite your head off! Adcoretic is just a diuretic tablet that forces your kidneys to excrete more water but in the process you can lose important salts like Potassium and Natrium too. This can cause heart arrythmias. It can also make your bloodpressure go a bit low and can give you cramps in your muscles, but otherwise should not give you any side effects. However, you must drink at least 8 glasses of water/fluid each day. The more you drink, the less your body would want to keep in because I am sure that he/she thinks that you are living in a desert!
If you go to your doctor, ask him to just test your electrolytes ( that is the Potassium and Natrium) to ensure that you don't damage your heart. I hope you are just taking 1 a day....
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.